# SDR CA180101001

- Difficulty date: December 27, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: C01518140001
- Condition: Failed
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT`S NOT POSSIBLE TO OPEN FWD PAX DOOR FROM INSIDE.  FWD PAX DOOR HEATED.  OPS TEST PERFORMED, IAW AMP 52-11-00.  SATISFACTORY (TC NR 20180101001).
